MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE
Model Number 25001090E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in this event, please refer to report 3013450937-2020-00013, 3013450937-2020-00015, 3013450937-2020-00016, and 3013450937-2020-00017 for the other devices.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The implants were unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient underwent a revision surgery due to an alleged infection and the femoral stem loosening.

Brand Name
ELEOS MALE-FEMALE MIDSECTION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key9706887
Report Number3013450937-2020-00014
Device Sequence Number16979689
Product Code KRO
UDI-Device IdentifierB27825001090E0
UDI-PublicB27825001090E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number25001090E
Device Catalogue Number25001090E
Device Lot Number1714811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR